Inflationary Solutions for Higher Dimensional Anisotropic Cosmological Model in Scalar-Tensor Theory II
Source: Astrophysics and Space Science, Volume 257, Number 2, 1997 , pp. 175-182(8)
Abstract:This is the second paper of the series where we have considered Brans-Dicke (B-D) theory as well as general scalar tensor theory of gravitation in higher dimensional space-time model in the false vacuum state. We have examined whether inflationary solutions are possible both for constant or variable coupling parameter ω. Also the nature of the scalar field and the coupling parameter are discussed in the asymptotic limit.
Document Type: Regular Paper
Publication date: 1997-01-01